# SDR AALA201903159011

- Difficulty date: February 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 85,775 hours, 39,745 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR UPPER SURFACE HAD AN INDICATION OF TRAPPED WATER,  BETWEEN RIBS 8 AND 9.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005.
